# SDR 2010FA0000200

- Difficulty date: February 4, 2010
- Submitted: March 5, 2010
- Operation: General aviation
- Aircraft: N500PG
- Make and model: Cndair CL6002A12
- Aircraft serial: 3039
- Engine: Ge CF34*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 60034014102
- Condition: Cracked
- Location: Fs 235
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE FRAME AT FS 235 ABOVE FLOOR, PILOTS AND COPILOTS SIDE, FOUND CRACKED DURING 240 MONTH INSP.
